http://dx.doi.org/10.1016/j.jmaa.2012.05.080">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Asymptotic stability of solutions to Volterra-renewal integral equations with space maps

Language

English

Abstract

In this paper we consider linear Volterra-renewal integral equations (VIEs) whose solutions depend on a space variable, via a map transformation. We investigate the asymptotic properties of the solutions, and study the asymptotic stability of a numerical method based on direct quadrature in time and interpolation in space. We show its properties through test examples. © 2012 Elsevier Ltd.

Keywords

Asymptotic behavior, Numerical methods, Renewal equation, Space map, Volterra integral equation

Publication Date

2012

Source Publication Title

Journal of Mathematical Analysis and Applications

Volume

395

Issue

2

Start Page

766

End Page

775

Publisher

Elsevier

ISSN (print)

0022247X

This document is currently not available here.

Share

COinS